Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How many days before do I have to start taking Primolut N to postpone periods?

Hi, I m going on holiday next month the 20th of march, I am due my period that same day. I ve taken primulut n before to delay my period, as you can imagine I do not want to have it for my holiday... But I ve forgotten how or how many days to take before my holiday. I am only going for 3 days so I can stop taking it after the 23rd of march. Any answer would be appreciated thanks, Sara .
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for the query.The tablet has to be taken atleast 3 days before the expected onset of you can start them on 17th of march.All the best.
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor